MathSciNet Relay Station
MathSciNet bibliographic data
MR2246435 54H25 (47H10)
Berinde, Mădălina Approximate fixed point theorems. Stud. Univ. Babeş-Bolyai Math. 51 (2006), no. 1, 11–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement